# SDR AALA961020

- Difficulty date: July 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N248AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49259
- Engine: Pwa JT8D217A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 76960612
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

SFO - FLT 1308 -  DURING CLIMB-OUT, RIGHT ENGINE SURGED TO 95 PERCENT N1 FOLLOWED BY FLAME OUT.  ACCOMPLISHED ENGINE SHUTDOWN PROCEDURES AND AIRCRAFT DIVERTED TO SFO, LANDING WITHOUT INCIDENT.  CHECKED RIGHT ENGINE INLET AND EXHAUST WITH NO DAMAGE OR DEFECTS FOUND.  ACCOMPLISHED GROUND ENGINE RUN AND ENGINE OPERATION CHECKED NORMAL.  ACCOMPLISHED BORESCOPE OF RIGHT ENGINE WITH NO DAMAGE OR DEFECTS FOUND.  REPLACED RIGHT ENGINE FUEL CONTROL.  ALSO, REPLACED RIGHT ENGINE FUEL PUMP AND FILTER.  ACCOMPLISHED GROUND ENGINE RUN AND TRIM.  SYSTEM LEAK AND GROUND CHECKED NORMAL OPERATION.  (M)
